<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 41, No. 1) Next Issue >>
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 1—198
Three step iterative algorithms for generalized quasivariational inclusions
Jong Yeoul Park and Jae Ug Jeong
MSC numbers : 49J40, 47J20
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 1—11
Cantor dimension and its application
In-Soo Baek
MSC numbers : 28A78
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 13—18
Correction to our paper: Projective systems supported on the complement of two linear subspaces (Bull. Korean Math. Soc. 37 (2000), 493[--]505)
Masaaki Homma, Seon Jeong Kim, and Mi Ja Yoo
MSC numbers : 51E20, 05B25, 14N20
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 19—25
Analytic properties of the limits of the even and odd hyperpower sequences
Yunhi Cho and Young-One Kim
MSC numbers : 26A06, 26A18, 26A24
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 27—43
The $m$-th root Finsler metrics admitting $(\alpha,\beta)$-types
Byung-Doo Kim and Ha-Yong Park
MSC numbers : 53B40
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 45—52
On a subclass of certain starlike functions with negative coefficients
Muhammet Kamali and Halit Orhan
MSC numbers : Primary 30C45
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 53—71
Conditional generalized Fourier-Feynman transform and conditional convolution product on a Banach algebra
Seung Jun Chang and Jae Gil Choi
MSC numbers : 60J65,28C20
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 73—93
On Choquet integrals of measurable fuzzy number-valued functions
LeeChae Jang, TaeKyun Kim, JongDuek Jeon, and WonJu Kim
MSC numbers : 28A45, 28A48, 28E10
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 95—107
On the uniqueness of entire functions
Huiling Qiu and Mingliang Fang
MSC numbers : 30D35
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 109—116
Critical points and Warped product metrics
Seungsu Hwang, Jeongwook Chang
MSC numbers : 52C25
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 117—123
Recognition of strongly connected components by the location of nonzero elements occurring in $C(G) = (D-A(G))^{-1}$
Koonchan Kim and Youngyug Kang
MSC numbers : 05C20, 05C50, 65F05
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 125—135
On the Synge's theorem for complex Finsler manifolds
Dae Yeon Won
MSC numbers : Primary 53C60; Secondary 58B20
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 137—145
On some finite $p$-groups
Seon Ok Kim
MSC numbers : 20C25
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 147—151
The Radon-Nikod\'{y}m theorem for a nonabsolute integral on measure spaces
Ng Wee Leng
MSC numbers : 26A39, 46G12
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 153—166
$FSI$-ideals and $FSC$-ideals of BCI-algebras
Yong Lin Liu, San Yang Liu, and Jie Meng
MSC numbers : 03G25, 06F35, 94D05
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 167—179
Lower bounds of signed domination number of a graph
Moo Young Sohn, Jaeun Lee, and Young Soo Kwon
MSC numbers : 05C69
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 181—188
Quantum dynamical semigroup and its asymptotic behaviors
Veni Choi
MSC numbers : 46L55, 82C10
Bull. Korean Math. Soc. 2004 Vol. 41, No. 1, 189—198

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd